# SDR DL764040711

- Difficulty date: July 31, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 8,029 hours, 2,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TRANSIT CHECK FOUND EMERGENCY LIGHTS INOP AT 31 AND 36 ABOVE HEAD.  RELAMPED, CHECKED OK.
